Co-Dydramol 10/500 mg tablet is a moderate medication that contains 2 painkillers. These are dihydrocodeine and paracetamol. Its main purpose is to deal and eliminate modest pain in patients. Dihydrocodeine is a low level analgesic that supports the presence of paracetamol in this medication.
Patients should not take any other form of paracetamol once they start their treatment. It should not exceed 500 mg per taking. Pain can be prevented from happening by taking this medication.
It is given to patients suffering from pain conditions like the following:
- Pains in the joints
- Muscular aches
- Aching back
- Oral pain
- Pain from menstruation
- Feeling feverish
- Migraine headaches
- Regular headaches
How to use Co-Dydramol
The best way to take it is with the guide of a prescription from your doctor. The tablet is meant to be taken on a full stomach although it is acceptable to take it while eating. It is important that the patient follows the prescription till the end. This assures the patient that he will get the full benefit of the treatment. Patients must take the medication at the same time every day. The only time that changes are done is when the doctor says so. After taking a dose, the medication takes full affect from between half an hour to 2 hours. The patient must inform his doctor of his present medical state. Children under 12 years of age are not allowed to take the medication.
The dosage of the treatment may depend on certain things. It is all up to your doctor to define the amount of dosage depending on your age, reaction to treatment, medical state, physical state, sex, and the other medications you are taking. The effect of this medication is impermanent. Each dose should be at least four hours apart.
Pregnancy and breastfeeding
It is not advised that pregnant women take this medication. Paracetamol is safe for pregnant women. But the safety of dihydrocodeine is in question. Withdrawal syndrome may occur during the last trimester of the pregnancy. The baby might have difficulty breathing during labor.
The only time that breastfeeding women can use this is when the benefits far outweigh the negatives on the baby. The best thing to do is to ask a professional health practitioner for advice.
The common side effects of 10/500 mg tablets are the following:
- Rash or hives
- Mild allergic reactions
- Abdominal pain
Severe side effects of this medication include:
- Possible neutropenia
- Possible leucopenia
- Possible thrombocytopenia
- Addiction because of prolonged usage
- Bulging of the face
- Bulging of the tongue
- Bulging of the throat
- Difficulty in breathing
- Unexplained excessive sweating
- Reddening of the face
- Oral lesions
- Drug allergy
Doctors prescribe this medication because the benefits far outweigh the side effects. But if the side effects are getting too much for the patient, he must immediately inform his doctor about it. The list of side effects is by no means complete. If you think you are suffering from a side effect that is not on the list, please inform your doctor right away.
Side-effects When Taking Co-dydramol
This medicine can cause blurred vision, dizziness and inability to think properly. If you are under the influence of this medicine, do not operate or drive machinery. Go to your doctor immediately for further treatment of your condition. Here are other side-effects:
- blood disorders (including leucopenia, thrombocytopenia, neutropenia)
- skin rash
- low blood pressure (hypotension) with infusion
- Long-term treatment of this medicine can cause addiction and signs of irritability and restlessness when the medication is stopped. Long-term use as painkiller for headache or migraine can make it even worst.
If you experience any of the side-effects mentioned above, notify your doctor or pharmacist right away. You should know that your doctor give you this medicine to use because he believed that it will treat your medical condition more than the risk of side-effects. While there are also people that aren’t affected by the side-effects of this medicine.
Severe allergic reaction when taking is doubtful, but you should seek for fast medical attention when you experience it. the signs of sever allergic reaction are swelling or itching of the tongue, face or throat, trouble breathing, rash, dizziness, flushed face, redness, increase sweating, drug fever and lesions or mouth ulcers.
How Our Service Works
*Images are used for illustration purposes only.
Most Popular Products
We've selected a range of products that you may be interested in